MathSciNet Relay Station
MathSciNet bibliographic data
MR1469044 46E35 (35H05)
Chernikov, V. M.; Vodopʹyanov, S. K. Sobolev spaces and hypoelliptic equations. II. Siberian Advances in Mathematics. Siberian Adv. Math. 6 (1996), no. 4, 64–96.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement